Alert archive / Wyoming / Frost Advisories in 2013

Frost Advisory 2, NWS Cheyenne, WY

September 27, 20134 counties in Wyoming

NWS Cheyenne, WY issued this frost advisory at Sep 27, 2013, 1:42 PM MDT for 4 counties in Wyoming. It took effect at Sep 28, 2013, 12:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2013, 1:42 PM MDT (19:42 UTC)
In effect from
Sep 28, 2013, 12:00 AM MDT
Expired
Sep 28, 2013, 9:02 AM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

Counties Converse County, WY, Goshen County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 157 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 7.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
540 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WWUS75 KCYS 271942
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
142 PM MDT FRI SEP 27 2013


WYZ101-102-107-108-281000-
/O.NEW.KCYS.FR.Y.0002.130928T0600Z-130928T1500Z/
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON
142 PM MDT FRI SEP 27 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
SATURDAY. 

* TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ACROSS
  THE HIGH PLAINS OF EAST CENTRAL WYOMING. THE COLDEST
  TEMPERATURES ARE EXPECTED TO BE OVER THE NORTH PLATTE RIVER
  VALLEY...INCLUDING DOUGLAS...GLENDO...AND TORRINGTON WYOMING.

* IMPACTS...AREAS OF FROST ARE EXPECTED EARLY SATURDAY MORNING
  WITH A FEW LOCATIONS RECEIVING A HARD FREEZE AS TEMPERATURES
  LOWER TO NEAR 30 DEGREES. SENSITIVE VEGETATION MAY BE DAMAGED IF
  LEFT EXPOSED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TT
4 follow-up statements
701 
WWUS75 KCYS 280219
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
819 PM MDT FRI SEP 27 2013

WYZ101-102-107-108-281500-
/O.CON.KCYS.FR.Y.0002.130928T0600Z-130928T1500Z/
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON
819 PM MDT FRI SEP 27 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT SATURDAY. 

* TEMPERATURES...BETWEEN 30 TO 35 DEGREES ACROSS THE PLAINS OF
  EAST CENTRAL AND SOUTHEAST WYOMING. THE COLDEST TEMPERATURES ARE
  EXPECTED TO BE OVER THE NORTH PLATTE RIVER VALLEY...INCLUDING
  DOUGLAS...GLENDO...AND TORRINGTON.

* IMPACTS...AREAS OF FROST ARE EXPECTED EARLY SATURDAY MORNING AS
  TEMPERATURES LOWER TO 30 TO 35 DEGREES. SENSITIVE VEGETATION MAY
  BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JAMSKI/TJT
921 
WWUS75 KCYS 281123
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
523 AM MDT SAT SEP 28 2013

WYZ101-102-107-108-281500-
/O.CON.KCYS.FR.Y.0002.000000T0000Z-130928T1500Z/
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON
523 AM MDT SAT SEP 28 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* TEMPERATURES...BETWEEN 30 TO 35 DEGREES ACROSS THE PLAINS OF 
  EAST CENTRAL AND SOUTHEAST WYOMING. THE COLDEST TEMPERATURES 
  ARE EXPECTED TO BE OVER THE NORTH PLATTE RIVER VALLEY...
  INCLUDING DOUGLAS...GLENDO...AND TORRINGTON. 

* IMPACTS...AREAS OF FROST ARE EXPECTED AS TEMPERATURES LOWER TO
  30 TO 35 DEGREES. SENSITIVE VEGETATION MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FINCH
609 
WWUS75 KCYS 281242
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
642 AM MDT SAT SEP 28 2013

WYZ116-281800-
/O.NEW.KCYS.HW.W.0023.130928T1242Z-130928T1800Z/
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE
642 AM MDT SAT SEP 28 2013

...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT TODAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. 


* TIMING...THROUGH THIS MORNING.

* WINDS...WEST WINDS SUSTAINED AT 40-45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MOTORISTS TRAVELING ALONG INTERSTATE 80 IN THE
  SOUTHERN LARAMIE RANGE SHOULD EXERCISE CAUTION...ESPECIALLY
  THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ101-102-107-108-281500-
/O.CON.KCYS.FR.Y.0002.000000T0000Z-130928T1500Z/
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON
642 AM MDT SAT SEP 28 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* TEMPERATURES...BETWEEN 30 TO 35 DEGREES ACROSS THE PLAINS OF 
  EAST CENTRAL AND SOUTHEAST WYOMING. THE COLDEST TEMPERATURES 
  ARE EXPECTED TO BE OVER THE NORTH PLATTE RIVER VALLEY... 
  INCLUDING DOUGLAS...GLENDO...AND TORRINGTON. 

* IMPACTS...AREAS OF FROST ARE EXPECTED AS TEMPERATURES LOWER TO 
  30 TO 35 DEGREES. SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FINCH
594 
WWUS75 KCYS 281502
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
902 AM MDT SAT SEP 28 2013


.TEMPERATURES HAVE WARMED ACROSS THE AREA THIS MORNING WHICH HAS
ALLOWING THE FROST ADVISORY FOR PORTIONS OF SOUTHEAST WYOMING TO
END AT 900 AM MDT AS SCHEDULED. THE STRONG GUSTY WINDS HAVE
SUBSIDED SOMEWHAT ACROSS THE SOUTHERN LARAMIE RANGE AND FOOTHILLS.
THE HIGH WIND WARNING HAS BEEN CANCELLED.

WYZ116-281615-
/O.CAN.KCYS.HW.W.0023.000000T0000Z-130928T1800Z/
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE
902 AM MDT SAT SEP 28 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE SUBSIDED ACROSS THE WARNED AREA BUT SUSTAINED WINDS
AROUND 30 MPH WITH GUSTS TO 45 MPH WILL BE COMMON THE NEXT FEW
HOURS. 

$$

WYZ101-102-107-108-281615-
/O.CAN.KCYS.FR.Y.0002.000000T0000Z-130928T1500Z/
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON
902 AM MDT SAT SEP 28 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FROST
ADVISORY. 



$$
LIEBL

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 27, 12:41 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 27, 12:41 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1241 PM MDT FRI SEP 27 2013

.SHORT TERM...(TODAY THROUGH SATURDAY NIGHT)
ISSUED AT 415 AM MDT FRI SEP 27 2013

INFRARED IMAGERY THIS MORNING SHOWS THE COLD CLOUD TOPS ASSOCIATED
WITH THE UPPER LEVEL SYSTEM MAINLY ACROSS CARBON COUNTY AND
LOCATIONS WESTWARD. PRECIP TYPE HAS BEEN RAIN SO FAR ACROSS LOWER
ELEVATIONS OF CONVERSE AND CARBON COUNTIES WITH TEMPS GENERALLY IN
THE MID-TO-UPPER 30S. STILL LOOKS LIKE THE FREEZING LEVEL WILL BE
AROUND 8000 FT DURING THE PERIOD OF HIGHEST PRECIP RATES. GOOD
ISENTROPIC LIFT AND FRONTAL FORCING WILL PROGRESS EASTWARD ACROSS
THE CWA THROUGH THE AFTERNOON. BOTH THE GFS AND NAM SHOW MIDLEVEL
FRONTOGENESIS INCREASING TO THE EAST OF THE LARAMIE RANGE DURING
THE AFTERNOON SO HAVE LIKELY POPS ACROSS MUCH OF THE PLAINS. QPF
AMOUNTS WITH THIS SYSTEM WILL BE LIMITED BY THE PROGRESSIVE NATURE
OF THIS SYSTEM AS THE UPPER LEVEL TROUGH QUICKLY SCOOTS EASTWARD.
SNOWFALL AMOUNTS IN THE HIGHER ELEVATIONS ABOVE 8000 FT ARE
EXPECTED TO BE IN THE 1-3 INCH RANGE. OTHER CONCERN THROUGH THIS
MORNING IS THE AREAS OF FOG ALONG THE SOUTHERN LARAMIE RANGE.
INCLUDED FOG THROUGH MID-MORNING BUT THE HRRR MODEL SHOWS LIFR
CONDITIONS ALONG THE RANGE PERSISTING THROUGH MIDDAY UNTIL AFTER
THE FROPA.

WINDS WILL BE QUITE BREEZY BEHIND THE FROPA...PARTICULARLY ACROSS
ALBANY AND LARAMIE COUNTIES IN SOUTHEAST WY. THE GFS SHOWS
WESTERLY WINDS TO 50 KTS JUST ABOVE THE SURFACE WHEREAS THE NAM IS
WEAKER AT AROUND 40 KTS. GOOD COLD AIR ADVECTION WILL ENHANCE
DOWNWARD TRANSPORT OF THE WINDS BUT LLVL MIXING WILL NOT BE IDEAL
SINCE THE STRONGEST WINDS WILL OCCUR DURING THE LATE EVENING
THROUGH THE NIGHT. AT THIS TIME EXPECTING GUSTS TO 35-45 MPH
OVERNIGHT. TEMPS WILL DROP BELOW FREEZING IN THE LOWER ELEVATIONS
TO THE WEST OF THE LARAMIE RANGE. HOWEVER...SINCE THESE AREAS HAVE
SEEN SUB-FREEZING TEMPS ALREADY THIS FALL SEASON...DID NOT ISSUE
ANY FREEZING HEADLINES THERE. TEMPS TO THE EAST OF THE LARAMIE
RANGE WILL LIKELY BE ABOVE 36 AS THE BREEZY CONDITIONS WILL
PREVENT OPTIMAL RADIATIONAL COOLING. CONVERSE COUNTY MAY GET CLOSE
TO A FROST ADVISORY WITH WEAKER WINDS THROUGH MUCH OF THE NIGHT.
TEMPS WILL WARM TO AROUND AVERAGE ON SATURDAY AS HEIGHTS RISE
BEHIND THE UPPER LEVEL TROUGH. STILL GOING TO BE QUITE BREEZY IN
SOUTHEAST WY WITH 700MB WINDS AT 35-40 KTS AND GOOD MIXING.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 415 AM MDT FRI SEP 27 2013

FAIRLY ZONAL FLOW INTO THE NRN ROCKIES WILL PERIODICALLY BACK TO
THE SOUTHWEST THROUGH THE MIDDLE OF NEXT WEEK AS A SERIES OF
SHORTWAVES RIDE A 130+ KNOT JET STREAK NORTH OF THE CWA. THIS
PATTERN SUGGESTS UNSEASONABLY WARM CONDITIONS ALONG WITH
BREEZY CONDITIONS ESPECIALLY FOR AREAS ALONG AND WEST OF
INTERSTATE 25. SO...EXPECT DRY CONDITIONS TO PREVAIL SUNDAY THROUGH
WEDNESDAY. H7 TEMPERATURES OF 8-10C WILL YIELD UPPER 60S WEST OF THE
LARAMIE RANGE AND 70S/LOW 80S OUT ON THE EASTERN PLAINS FOR SUNDAY
AND MONDAY. ONE OF THE SERIES OF THE AFOREMENTIONED SHORTWAVES WILL
TRACK NORTH OF THE CWFA LATE MONDAY...DRAGGING A SURFACE BOUNDARY
THROUGH. H7 TEMPERATURES WILL DIP A FEW DEGREES IN WEAK LLVL CAA ON
TUESDAY. THIS WILL YIELD A SLIGHT COOL DOWN FOR TUESDAY MID 60S OVR
CARBON/ALBANY COUNTIES AND 70S EAST OF THE MOUNTAINS.
ADDITIONALLY...A DEVELOPING LEE-SIDE SFC TROF WILL AMPLIFY ON SUNDAY
AND MONDAY AS WELL...INCREASING LLVL SFC WINDS. H7 WIND PROGS PEAK
AT AROUND 40 KNOTS. SO...DO NOT ANTICIPATE A HIGH WIND EVENT HOWEVER
WOULD EXPECT 40 TO 50 MPH TO BE COMMON ESPECIALLY NR ARLINGTON AND
ALONG THE SOUTHERN LARAMIE RANGE AND ADJACENT FOOTHILLS.
ADDITIONALLY...WARM TEMPERATURES...BREEZY SOUTHWEST WINDS AND  DRY
AFTERNOON HUMIDITIES WILL HEIGHTEN FIRE WEATHER CONCERNS LATE IN THE
WEEKEND AND EARLY NEXT WEEK.

THE NEXT LONGWAVE TROF WILL SWING ONTO THE WEST COAST LATE
WEDNESDAY. FLOW WILL BACK TO THE SOUTHWEST OVER THE INTERMOUNTAIN
WEST IN ADVANCE OF THIS FEATURE. LATEST MEDIUM RANGE GUIDANCE DIFFER
SOME ON THE TIMING...WITH THE ECMWF THE SLOWEST AND COLDEST. GIVEN
TIMING UNCERTAINTY...DID BEGIN TO INTRODUCE PRECIPITATION CHANCES AS
EARLY AS WEDNESDAY NIGHT AND THURSDAY. HOWEVER...IF THE CURRENT
TRENDS CONTINUE WOULD SUSPECT THAT THIS MAY END UP BEING A BIT EARLY
AND THAT THE BEST CHANCES FOR PRECIPITATION WOULD HOLD OFF UNTIL
THURSDAY NIGHT AND FRIDAY. THE LATEST ECMWF WOULD BE COLD ENOUGH TO
SUPPORT SNOW FRIDAY NIGHT/EARLY SATURDAY. ALTHOUGH STILL TOO FAR OUT
TO FEEL MUCH CONFIDENCE...WILL NEED TO KEEP AN EYE ON THIS SYSTEM
OVER THE COMING DAYS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1241 PM MDT FRI SEP 27 2013

A BAND OF RAIN IS MOVING NORTHEAST OFF THE SOUTHERN LARAMIE RANGE
AT 18Z...AND WILL BECOME MORE WIDESPREAD ACROSS THE PLAINS OF
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THE
AFTERNOON. LOOKING AT MVFR TO IFR CONDITIONS IN RAIN. AHEAD OF
THIS BAND...LOW STRATUS WILL PERSIST IN NORTHERLY WINDS. THE
MAIN COLD FRONT IS MOVING THROUGH THE MOUNTAINS ZONES AT THIS
HOUR...AND WILL TREK EASTWARD THROUGH THE AFTERNOON. WINDS WILL
TURN TO THE WEST BEHIND THE FRONT AND WILL GUST 25 TO 30 MPH. A
FEW SHOWERS WILL PERSIST OVER THE MOUNTAINS FOR A FEW HOURS BEHIND
THE FRONT...OTHERWISE CONDITIONS WILL IMPROVE WITH FROPA.

&&

.FIRE WEATHER...
ISSUED AT 415 AM MDT FRI SEP 27 2013

WIDESPREAD SHOWERS WILL OCCUR ACROSS THE REGION THROUGH THIS
EVENING AS AN UPPER LEVEL SYSTEM MOVES OVERHEAD. TEMPERATURES WILL
RISE BY THIS WEEKEND AND INTO EARLY NEXT WEEK AND DRIER AIR WILL
MOVE INTO THE AREA...CAUSING MINIMUM AFTERNOON HUMIDITIES TO DROP
INTO THE 15-20 PERCENT RANGE BY SUNDAY AND MONDAY. WEST TO SOUTHWEST
WINDS WILL BE QUITE BREEZY ESPECIALLY OVER SOUTHEAST WYOMING ON
SUNDAY AND MONDAY WITH OCCASIONAL GUSTS TO 30-40 MPH. THUS...AN
ELEVATED FIRE WEATHER THREAT WILL EXIST WHERE FUELS STILL SUPPORT
FIRE GROWTH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...HAHN
AVIATION...RJM
FIRE WEATHER...FINCH
Hazardous weather outlook, Sep 27, 3:59 AM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
359 AM MDT FRI SEP 27 2013

WYZ101>119-281000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
359 AM MDT FRI SEP 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL BE POSSIBLE OVER THE SOUTHERN LARAMIE RANGE
THROUGH THE MORNING. VISIBILITIES COULD BE LOCALLY REDUCED TO A
QUARTER MILE AT TIMES.

RAIN SHOWERS WILL BE LIKELY ACROSS MUCH OF SOUTHEAST WYOMING
THROUGH THE AFTERNOON. SNOW SHOWERS WILL ALSO BE POSSIBLE AT
ELEVATIONS ABOVE 8000 FEET. SNOW ACCUMULATIONS WILL GENERALLY BE
ONE TO THREE INCHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-281000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
359 AM MDT FRI SEP 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

RAIN SHOWERS WILL BECOME LIKELY ACROSS MUCH OF THE NEBRASKA
PANHANDLE BY THIS AFTERNOON BEHIND A COLD FRONT. THE THUNDERSTORM
THREAT IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

Nearby

Frost Advisories in Wyoming, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.